Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling of feather in nostril, red and watering eye. Related to cut in nose?

I feel like there is a feather in my right nostril making me sneeze all day; my right eye is red and watering as well. The only thing that makes it feel better is to put a wad of tissues all the way up my right nostril so that air does not come through my nose when I breathe. Is it possible this has to do with a cut on the inside of my nose? It started after I picked my right nostril last night and made it bleed .
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
I have gone through your query.
It suggests that you are suffering from the allergic rhinitis with crusting in the right nostril.
You may take --
1. Anti allergic medications
2. Liquid paraffin nasal drop 5 drops 5 times a day
3. Alkaline nasal douche.
Consult the ENT specialist for better diagnosis and management.
If you have any doubt, I will be available for your query.
Wish you good health
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor